The quantitative subspace theorem for number fields
Compositio Mathematica, Volume 82 (1992) no. 3, p. 245-273
@article{CM_1992__82_3_245_0,
     author = {Schlickewei, Hans Peter},
     title = {The quantitative subspace theorem for number fields},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {82},
     number = {3},
     year = {1992},
     pages = {245-273},
     zbl = {0751.11033},
     mrnumber = {1163217},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__82_3_245_0}
}
Schlickewei, Hans Peter. The quantitative subspace theorem for number fields. Compositio Mathematica, Volume 82 (1992) no. 3, pp. 245-273. http://www.numdam.org/item/CM_1992__82_3_245_0/

[1] E. Bombieri and A.J. Van Der Poorten: Some quantitative results related to Roth's theorem, J. Austral. Math. Soc. (series A), 45 (1988), 233-248. | MR 951583 | Zbl 0664.10017

[2] E. Bombieri and J. Vaaler: On Siegel's lemma, Invent. Math. 73 (1983), 11-32. | MR 707346 | Zbl 0533.10030

[3] J.W.S. Cassels: An introduction to the geometry of numbers, Springer Grundlehren 99 (1959). | Zbl 0086.26203

[4] H. Davenport and K.F. Roth: Rational approximation to algebraic numbers, Mathematika 2 (1955), 160-167. | MR 77577 | Zbl 0066.29302

[5] H. Luckhardt: Herbrand-Analysen zweier Beweise des Satzes von Roth; polynomiale Anzahlschranken, J. of Symb. Logic 54 (1989), 234-263. | MR 987335 | Zbl 0669.03024

[6] K. Mahler: Zur Approximation algebraischer Zahlen I. (Über den gröBten Primteiler binärer Formen), Math. Ann. 107 (1933), 691-730. | JFM 59.0220.01 | MR 1512822 | Zbl 0006.10502

[7] K.F. Roth: Rational approximations to algebraic numbers, Mathematika 2 (1955), 1-20. | MR 72182 | Zbl 0064.28501

[8] H.P. Schlickewei: On products of special linear forms with algebraic coefficients, Acta Arith. 31 (1976), 389-398. | MR 429784 | Zbl 0349.10030

[9] H.P. Schlickewei: The p-adic Thue-Siegel-Roth-Schmidt theorem, Arch. Math. 29 (1977), 267-270. | MR 491529 | Zbl 0365.10026

[10] H.P. Schlickewei: The number of subspaces occurring in the p-adic subspace theorem in diophantine approximation, J. Reine Angew. Math. 406 (1990), 44-108. | MR 1048236 | Zbl 0693.10027

[11] H.P. Schlickewei: An explicit upper bound for the number of solutions of the S-unit equation, J. Reine Angew. Math. 406 (1990), 109-120. | MR 1048237 | Zbl 0693.10016

[12] H.P. Schlickewei: Linear equations in integers with bounded sum of digits, J. Number Th. 35 (1990), 335-344. | MR 1062338 | Zbl 0711.11018

[13] W.M. Schmidt: Norm form equations, Annals of Math. 96 (1972), 526-551. | MR 314761 | Zbl 0226.10024

[14] W.M. Schmidt: Diophantine approximation, Springer Lecture Notes in Math. 785 (1980). | MR 568710 | Zbl 0421.10019

[15] W.M. Schmidt: Simultaneous approximation to algebraic numbers by elements of a number field, Monatsh. Math. 79 (1975), 55-66. | MR 364112 | Zbl 0317.10042

[16] W.M. Schmidt: The subspace theorem in diophantine approximations, Comp. Math. 69 (1989), 121-173. | Numdam | MR 984633 | Zbl 0683.10027

[17] W.M. Schmidt: The number of solutions of norm form equations, Trans. Amer. Math. Soc. 317 (1990), 197-227. | MR 961596 | Zbl 0693.10014

[18] J.H. Silverman: Lower bounds for height functions, Duke Math. J. 51 (1984), 395-403. | MR 747871 | Zbl 0579.14035